Treating Depression: Is there a placebo effect? – CBS News

FINALLY! over 20 years too late 60 Minutes tonight at least discussed the work of Dr. Irving Kirsch on the placebo effect of antidepressants! Hardly controversial since we learned in 2008, when the initial studies done on antidepressants were finally revealed to the public AND the FDA (who had never seen them before because they had disappeared for 20 years), that antidepressants produce no more benefit than a placebo. Yet we know these drugs have listed side effects that are horrific producing suicide, hostility &/or psychosis just by going on too rapidly, stopping use too rapidly or switching meds. Ourwww.drugawareness.org site has warned since its inception in the mid 90’s that ANY change in dose of an antidepressant MUST be very gradual!!!Our database of nearly 5000 cases posted at www.ssristories.drugawareness.org is only the tip of the iceberg in demonstrating the horrendous deadly potential of these drugs. When will we discuss the REAL issues: The REM Sleep Behavior Disorder induced by the drugs that can lead to murder and suicide, the massive number of divorces produced by these “divorce pills,” the increased number of alcoholics produced by the overwhelming alcohol cravings produced by these drugs, the shocking birth defects, the false accusations of abuse, the huge increase in Bipolar produced by antidepressants, the severe memory loss, the loss of spiritual feelings, the fact that nearly every female teacher seducing a male student has been taking an antidepressant at the time, increased number of heterosexuals becoming homosexual on antidepressants, etc., etc., etc.

www.cbsnews.com

‎60 Minutes on CBS News: Treating Depression: Is there a placebo effect? – A Harvard scientist says the drugs used to treat depression are effective, but for many, it’s not the active ingredient that’s making people feel better. It’s the placebo effect.

745 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply